Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A representation for the solution of Fredholm integral equations


Authors: H. H. Kagiwada, R. E. Kalaba and A. Schumitzky
Journal: Proc. Amer. Math. Soc. 23 (1969), 37-40
MSC: Primary 45.11
DOI: https://doi.org/10.1090/S0002-9939-1969-0246057-5
MathSciNet review: 0246057
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides a new representation formula for the solution of Fredholm integral equations of the second kind. The formula has certain computational advantages over the usual representation involving the resolvent or the representation formula of Krein. As an application, the Bellman-Krein partial differential equation for the resolvent is derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.11

Retrieve articles in all journals with MSC: 45.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246057-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society